| Catalog Number |
SRX-525 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/13/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "rupture".This record is for the right side.Device was explanted and it is unknown if it was replaced.Device will be returned.
Additional Manufacturer Narrative
Continued e1 -- alternate phone numbers: (b)(6).Continued e1 -- alternate email address: (b)(6).Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.Reason for reoperation: rupture.
Additional Manufacturer Narrative
Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ rupture: observed an opening through microscopic inspection assessed as surgical damage.No further actions are required as it is not related to the manufacturing process.None of the other observations performed during the device analysis (creases) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.A review of the device history record has been completed.No deviations or non-conformances noted.
Event or Problem Description
Healthcare professional reported "rupture".This record is for the right side.Device was explanted and it is unknown if it was replaced.Device was returned.